# SDR A6WA200640038

- Difficulty date: January 12, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CLIP OB SIDE LBL 9 IS CRACKED NEAR RADIUS APPROX .50 INCH.  MAINTENANCE INSTALLED NEW CLIP OB SIDE LBL 9 IAW SRM.  (K)
